Advanced SearchSearch Tips
A New Class of Hermite-Konhauser Polynomials together with Differential Equations
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 2,  2010, pp.237-253
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.2.237
 Title & Authors
A New Class of Hermite-Konhauser Polynomials together with Differential Equations
Bin-Saad, Maged Gumaan;
  PDF(new window)
It is shown that an appropriate combination of methods, relevant to operational calculus and to special functions, can be a very useful tool to establish and treat a new class of Hermite and Konhauser polynomials. We explore the formal properties of the operational identities to derive a number of properties of the new class of Hermite and Konhauser polynomials and discuss the links with various known polynomials.
Hermite polynomials;Laguerre polynomials;Konhauser polynomials;exponential operators;operational identities;monomiality principle;
 Cited by
Andrews, L. C., Special functions for engineers and applied mathematicians, MacMillan, Now York, 1985.

Bin-Saad, Maged, G., Associated Laguerre-Konhauser polynomials quasi-monomiality and operational Identities, J. Math. Anal. Appl., 324(2006), 1438-1448. crossref(new window)

Dattoli, G., Pseudo Laguerre and pseudo Hermite polynomials, Rend. Mat. Acc. Lincei., s. 9, v. 12, (2001), 75-84.

Dattoli, G., Mancho, A.M., Quattromini, A. and Torre, A., Generalized polynomi- als, operational identities and their applications, Radiation Physics and Chemistry, 57(2001), 99-108.

Dattoli, G., Lorenzutta, S., Maino, G. and Torre, A. Generalized forms of Bessel poly- nomials and associated operational identities, J. Computational and Applied Math., (1999), 209-218.

Dattoli, G., Lorenzutta, S., Maino, G. and Torre, A., Generalized forms of Bessel functions and Hermite polynomials, Ann. Numer. Math., 2(1995), 221-232.

Dattoli, G. and Torre, A., Theory and applications of generalized Bessel functions, Arance, Rome, (1996).

Dattoli, G. and Torre, A., Operational methods and two variable Laguerre polynomials, Acc. Sc. Torino-Atti Sc. Fis., 132(1998), 1-7.

Dattoli, G. and Torre, A., Exponential operators, quasi-monomials and generalized polynomials, Radiation Physics and Chemistry, 57(2000), 21-26. crossref(new window)

Dattoli, G., Torre, A. and Carpanese, M., Operational rules and arbitrary order Her- mite generating functions, J. Math. Anal. Appl., 227(1998), 98-111. crossref(new window)

Dattoli, G., Torre, A. and Mancho, A. M., The generalized Laguerre Polynomials, the associated Bessel functions and applications to propagation problems, Rad. Phy.Chem., 59(2000), 229-237. crossref(new window)

Erdelyi, A., Magnus, W., Oberhettinger, F. and Tricomi, F. G., Higher Transcenden- tal Functions, Vol. I, McGraw-Hill, New York, Toronto and London, 1955.

Goyal, G. K., Modified Laguerre polynomials, Vijnana Parishad Anusandhan Patrika, 28(1983), 263-266.

Konhause, J. D. E., Bi-orthogonal polynomials suggested by the Laguerre polynomials, Pacific J. Math., 21(1967), 303-314. crossref(new window)

Rainville, E. D., Special functions, Chelsea Pub. Company, New York , 1960.

Spencer, L. and Fano, U., Penetration and diffusion of X-rays, Calculation of spatial distribution by polynomial expansion, J. Res. Nat. Bur. Standards, 46(1951), 446-461. crossref(new window)

H. M. Srivastava, Some biorthogonal polynomials suggested by the Laguerre polyno- mials, Pacific J. of Math., Vol.98, No.1, (1982), 235-250. crossref(new window)

Srivastava, H. M. and Karlsson R. W., Multiple Gaussian Hypergeometric Series, Halsted Press, Bristone, London, New York, 1985.